# SDR SCNA20170201024

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR SUPPORT BS 947 - 967, RBL 16 HAS SCRIBE LINE. BLENDED OUT SCRIBE LINE DAMAGE. FOUND OUT OF LIMITS.  REMOVED DAMAGED FLOOR SUPPORT AND INSTALLED A NEW FLOOR SUPPORT.
